# SDR ASAA0310402

- Difficulty date: May 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND SKIN PANEL AT BS 901, STRINGER 23R DENTED.  REMOVED DAMAGED AREA AND REPAIRED PER SRM.  (M)
